Markov Equilibria in Discounted Stochastic Games
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mertens, J.-F., 1987.
"A measurable “measurable choice” theorem,"
CORE Discussion Papers
1987049, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Parthasarathy, T & Sinha, S, 1989. "Existence of Stationary Equilibrium Strategies in Non-zero Sum Discounted Stochastic Games with Uncountable State Space and State-Independent Transitions," International Journal of Game Theory, Springer;Game Theory Society, vol. 18(2), pages 189-94.
- Duffie, Darrell, et al, 1994. "Stationary Markov Equilibria," Econometrica, Econometric Society, vol. 62(4), pages 745-81, July.
- Harris, Christopher & Reny, Philip & Robson, Arthur, 1995. "The Existence of Subgame-Perfect Equilibrium in Continuous Games with Almost Perfect Information: A Case for Public Randomization," Econometrica, Econometric Society, vol. 63(3), pages 507-44, May.
When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:85:y:1999:i:2:p:294-327. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.